# SDR ASAA2025062759739

- Difficulty date: June 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 51,944 hours, 18,657 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: NA182A5301
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB, APPROX STAB HSS 101.5, RIB #5 APPEARS CRACKED IN RADIUS AND CRACK EMINATING FROM FASTER HOLE. GROUNDED - YES. REPAIRED LT HORZ STAB AT HSS 101 RIB #5 IAW B737-800 SRM 55-10-09-2R-4.
